RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maniya, G M

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:44
Abstract pages:560
Full texts:216

http://www.mathnet.ru/eng/person49923
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194643

Publications in Math-Net.Ru
1984
1. L. B. Klebanov, G. M. Maniya, I. A. Melamed, “A problem of Zolotarev and analogs of infinitely divisible and stable distributions in a sheme for summing of a random number of random variables”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  757–760  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 791–794  isi
1969
2. G. M. Maniya, “The squared error of the estimate of a multidimensional normal density function by the sample data”, Teor. Veroyatnost. i Primenen., 14:1 (1969),  151–155  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:1 (1969), 149–153
1968
3. G. M. Maniya, “A quadratic error of the estimation of multidimensional normal distribution densities”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  359–361  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 341–343
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019